# SDR SWAA2022012489517

- Difficulty date: June 3, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 39,159 hours, 19,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 947 RBL 21 UNDERNEATH THE BAFFLE IS CRACK. / CRACK LENGTH IN BAFFLE IS 1' THROUGH THE RADIUS AND IS OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED ACB BS 947 RBL 21 BAFFLE WITH NEW BAFFLE IAW SRM 51-40-02. 96105U 08JUN17
